Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the nonidentity of weak and strong extensions of differential operators


Author: Robert D. Moyer
Journal: Proc. Amer. Math. Soc. 19 (1968), 487-488
MSC: Primary 47.65
DOI: https://doi.org/10.1090/S0002-9939-1968-0222720-6
MathSciNet review: 0222720
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.65

Retrieve articles in all journals with MSC: 47.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222720-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society